Strong uniqueness of dirichlet operators related to stochastic quantization under exponential interactions in one-dimensional infinite volume

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this survey paper, we discuss strong uniqueness of Dirichlet operators related to stochastic quantization under exponential (and polynomial) interactions in one-dimensional infinite volume based on joint works with Sergio Albeverio and Michael Röckner (Albeverio et al., J Funct Anal 262:602–638, 2012, [4], Kawabi and Röckner, J Funct Anal 242:486–518, 2007, [11]). We also raise an open problem.

Original languageEnglish
Title of host publicationStochastic Partial Differential Equations and Related Fields - In Honor of Michael Röckner SPDERF, 2016
PublisherSpringer New York LLC
Pages461-471
Number of pages11
Volume229
ISBN (Print)9783319749280
DOIs
Publication statusPublished - 2018 Jan 1
Externally publishedYes
EventInternational conference on Stochastic Partial Differential Equations and Related Fields, SPDERF 2016 - Bielefeld, Germany
Duration: 2016 Oct 102016 Oct 14

Other

OtherInternational conference on Stochastic Partial Differential Equations and Related Fields, SPDERF 2016
CountryGermany
CityBielefeld
Period16/10/1016/10/14

    Fingerprint

Keywords

  • Dirichlet operator
  • Essential self-adjointness
  • Gibbs measure
  • L -uniqueness
  • Path space
  • SPDE
  • Stochastic quantization
  • Strong uniqueness

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Kawabi, H. (2018). Strong uniqueness of dirichlet operators related to stochastic quantization under exponential interactions in one-dimensional infinite volume. In Stochastic Partial Differential Equations and Related Fields - In Honor of Michael Röckner SPDERF, 2016 (Vol. 229, pp. 461-471). Springer New York LLC. https://doi.org/10.1007/978-3-319-74929-7_31